Alert archive / California / Gale Warnings in 2013

Gale Warning 11, NWS San Francisco Bay Area, CA

June 19, 2013

NWS San Francisco Bay Area, CA issued this gale warning at Jun 19, 2013, 2:11 AM PDT. It took effect at Jun 19, 2013, 12:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2013, 2:11 AM PDT (09:11 UTC)
In effect from
Jun 19, 2013, 12:00 PM PDT
Expired
Jun 20, 2013, 3:00 AM PDT
In force
15 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WHUS76 KMTR 190911
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
211 AM PDT WED JUN 19 2013

PZZ565-191715-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-130619T1900Z/
/O.NEW.KMTR.GL.W.0011.130619T1900Z-130620T1000Z/
/O.NEW.KMTR.SC.Y.0086.130620T1000Z-130621T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT
THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT
TODAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL INCREASE TO 25
  TO 35 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. STEEP
  FRESH SWELLS WILL BE GENERATED FROM THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ570-191715-
/O.CON.KMTR.SC.Y.0083.130619T2200Z-130621T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-191715-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40
  KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-191715-
/O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND INCREASE TO 20 TO 30 KT ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-191715-
/O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-191715-
/O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT
  THIS AFTERNOON AND WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-191715-
/O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  THIS AFTERNOON AND EVENING. STRONGEST WINDS WILL BE 
  THROUGH THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-191715-
/O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/
MONTEREY BAY-
211 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  WEDNESDAY THIS AND EVENING. STRONGEST WINDS WILL BE OVER 
  THE OUTER BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
3 follow-up statements
688 
WHUS76 KMTR 191536
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
836 AM PDT WED JUN 19 2013

PZZ565-192345-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130619T1900Z/
/O.CON.KMTR.GL.W.0011.130619T1900Z-130620T1000Z/
/O.CON.KMTR.SC.Y.0086.130620T1000Z-130621T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
3 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM
THURSDAY TO 3 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL INCREASE TO 
  25 TO 35 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. 
  STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ570-192345-
/O.CON.KMTR.SC.Y.0083.130619T2200Z-130621T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-192345-
/O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND INCREASE TO 20 TO 30 KT ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-192345-
/O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-192345-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 
  KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE 
  EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-192345-
/O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH AT LEAST FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-192345-
/O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE 
  GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-192345-
/O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/
MONTEREY BAY-
836 AM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  WEDNESDAY THIS AND EVENING. STRONGEST WINDS WILL BE OVER THE 
  OUTER BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
211 
WHUS76 KMTR 192132
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
232 PM PDT WED JUN 19 2013

PZZ565-200545-
/O.CON.KMTR.GL.W.0011.000000T0000Z-130620T1000Z/
/O.EXT.KMTR.SC.Y.0086.130620T1000Z-130621T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
232 PM PDT WED JUN 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 9 AM
PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM THURSDAY TO
9 AM PDT FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL INCREASE TO 
  25 TO 35 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. 
  STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ570-200545-
/O.EXT.KMTR.SC.Y.0083.130619T2132Z-130621T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-200545-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND INCREASE TO 20 TO 30 KT ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-200545-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-200545-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 
  KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE 
  EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-200545-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 
  KT THIS AFTERNOON AND WILL CONTINUE THROUGH AT LEAST FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-200400-
/O.CON.KMTR.SC.Y.0085.000000T0000Z-130620T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE 
  GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-200400-
/O.CON.KMTR.SC.Y.0085.000000T0000Z-130620T0400Z/
MONTEREY BAY-
232 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT 
  WEDNESDAY THIS AND EVENING. STRONGEST WINDS WILL BE OVER THE 
  OUTER BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
281 
WHUS76 KMTR 200439
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
939 PM PDT WED JUN 19 2013

PZZ565-201245-
/O.CON.KMTR.GL.W.0011.000000T0000Z-130620T1000Z/
/O.CON.KMTR.SC.Y.0086.130620T1000Z-130621T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
939 PM PDT WED JUN 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM PDT
FRIDAY. 

* WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH LATE
  TONIGHT THEN DECREASE TO 20 TO 30 KT BY MORNING. STEEP FRESH
  SWELLS WILL BE GENERATED FROM THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ530-201245-
/O.EXB.KMTR.SC.Y.0083.130620T1900Z-130621T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT
  THURSDAY AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH
 THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-201245-
/O.EXB.KMTR.SC.Y.0083.130620T1900Z-130621T0400Z/
MONTEREY BAY-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT
THURSDAY. 

*WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT
 THURSDAY AFTERNOON AND EVENING. STRONGEST WINDS WILL BE OVER THE
 OUTER BAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-201245-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH THE FORECAST PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-201245-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH THE FORECAST PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-201245-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH THE FORECAST PERIOD.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201245-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 
  KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE 
  EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-201245-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
939 PM PDT WED JUN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH THE FORECAST PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 18, 10:51 PM PDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 18, 10:51 PM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1051 PM PDT TUE JUN 18 2013

.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...AN UPPER LEVEL LOW IS
CENTERED JUST OFF THE WASHINGTON AND OREGON COASTS. A COOLER
AIRMASS OVER THE AREA CAUSED TEMPERATURES TO DROP ANOTHER 5-10
DEGREES FROM YESTERDAY OVER THE INTERIOR AND 2-4 DEGREES ALONG
THE COAST. THE MARINE LAYER IS NOT IDENTIFIABLE ON THE FT ORD
PROFILER OR THE OAK SOUNDING AS THE AIRMASS HAS REALLY COOLED
ALOFT. THEREFORE THE STRATUS WILL ONLY BE AREAL IN COVERAGE
OVERNIGHT.

THE UPPER LOW WILL MOVE INLAND LATE TONIGHT BUT THE UPPER LOW
WILL REMAIN OVER THE PACIFIC NORTHWEST THROUGH FRIDAY. AN UPPER
LEVEL RIDGE WILL BUILD OFF THE CALIFORNIA COAST THURSDAY BUT
WARMING WILL BE VERY GRADUAL DUE TO THE PROXIMITY OF THE UPPER
LOW. TEMPERATURES ARE ONLY EXPECTED TO GET AS HIGH AS THE LOWER
90S OVER THE WARMEST INTERIOR LOCATIONS FRIDAY BUT SHOULD WARM
INTO THE MID 90S SATURDAY AS THE UPPER LOW MOVES FURTHER EAST.
COOLING IS EXPECTED SUNDAY AND MONDAY AS ANOTHER UPPER LEVEL
TROUGH MOVES THROUGH THE PACIFIC NORTHWEST.

LONG RANGE MODELS BUILD A STRONG UPPER LEVEL RIDGE OVER THE FOUR
CORNERS AREA NEXT TUESDAY AND WEDNESDAY WHICH COULD BRING
SIGNIFICANT WARMING TO THE INLAND AREAS.

SUMMER SOLSTICE WILL OCCUR AT 5:04Z ON JUNE 21...WHICH IS AT
10:04 PM PDT THURSDAY JUNE 20.

&&

.AVIATION...AS OF 10:50 PM PDT TUESDAY...AN UPPER TROUGH CURRENTLY
SWINGING THROUGH THE REGION HAS MIXED OUT THE MARINE LAYER
RESULTING IN PATCHY LOW CLOUDS SCATTERED ACROSS THE REGION. STRATUS
WILL RETURN LATE AND WILL BE PATCHY IN NATURE RESULTING IN AN
EARLY BURN OFF SIMILAR TO THIS MORNING. A STRONG ONSHORE GRADIENT
FROM SFO-SAC WILL GRADUALLY DIMINISH OVERNIGHT LEADING TO LIGHTER
WINDS ACROSS THE DISTRICT.

VICINITY OF KSFO...BORDERLINE IFR/MVFR CIGS EXPECTED TONIGHT WITH
AN EARLY CLEARING ANTICIPATED WEDNESDAY MORNING. A STRONG ONSHORE
GRADIENT WILL MAINTAIN GUSTY WEST WIND AROUND 20 KT WITH GUSTS TO
30 KT THROUGH LATE TONIGHT THEN GRADUALLY EASE OVERNIGHT.

KSFO BRIDGE APPROACH...PATCHY BROKEN CIGS AROUND 1000 FEET ARE
EXPECTED TO FORM TONIGHT WITH AN EARLY CLEARING WEDNESDAY MORNING.
GUSTY WINDS WILL EASE OVERNIGHT.

MONTEREY BAY AREA TERMINALS...IFR CIGS ARE EXPECTED OVERNIGHT OVER
KMRY WITH AN EARLY CLEARING ANTICIPATED WEDNESDAY MORNING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PT REYES 0-10 NM FROM NOON
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM NOON
             SCA...PIGEON PT TO PT PINOS 0-10 NM FROM NOON
             SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...SF BAY FROM NOON
             SCA...MRY BAY FROM NOON

&&

PUBLIC FORECAST: W PI
AVIATION/MARINE: CW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:43 PM PDTSmall Craft AdvisoryMTR23 hr
Jun 19, 2:11 AM PDTSmall Craft AdvisoryMTR5 days

Nearby

Gale Warnings in California, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.